# SDR COEA2016061413807

- Difficulty date: June 14, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,113 hours, 30,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411238
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 15 HAS CORROSION BETWEEN CENTER SEAT TRACKS.  REPAIRED IAW SRM 530000-300-852-A01.
